Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Diflucan help in treatment of H. Pylori?

Answered by
Dr.
Dr. Klerida Shehu

Gastroenterologist

Practicing since :2006

Answered : 2228 Questions

default
Posted on Wed, 13 Aug 2014 in Digestion and Bowels
Question: Thank you!

Can Diflucan help with H. Pylori?
doctor
Answered by Dr. Klerida Shehu 2 hours later
Brief Answer:
It's anti-fungal drug,cannot be used for H.pylori

Detailed Answer:
Hi there,

H.pylori is a gram-negative bacteria found in the stomach. The infections caused by H.pylori can be treated through antibiotics.

Diflucan contains the active ingredient Fluconazole which is an anti-fungal drug. Thus, it can be used to treat fungal infections (including those of GI tract) and not bacterial infections.

Hope it answered to your question!
Dr.Klerida
If anything unclear, let me know!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Klerida Shehu 12 minutes later
Thank you very much! My only other question is that my blood had a high level of Candida and Microplasma pneumoniae in it. (Well, at least in the past 6 months). And I did not know if there was still some Candida that is complicating things. I have this pain in my lower left abdomen that is the same from over 4 months ago.
doctor
Answered by Dr. Klerida Shehu 1 hour later
Brief Answer:
Following causes to pain in left abdomen

Detailed Answer:
Hi back,

The presence of Candida should be treated with Diflucan.

The pain in your left abdomen from over 4 months might be related to intestinal spasms, especially if associated with gas and bloating and if Candida infection was diagnosed around 5 months ago.

Wish fast recovery!
Dr.Klerida
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Klerida Shehu 55 minutes later
thank you kindly
doctor
Answered by Dr. Klerida Shehu 1 hour later
Brief Answer:
You are wellcome

Detailed Answer:
Hi

You are welcome. Happy to know that you are satisfied form answer.

All the best
Dr.Klerida
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Fluconazole

doctor1 MD

Hi. I have rash under breast. Dr. Said it was yeast infection . Prescribed fluconazole but have not taken it yet. Last night areola sore to touch under nipple and feel hard lump. Same today. Also taking omeprazole for acid reflux. What should I do?

doctor1 MD

my scrotum became red and after some days it become paper like so i went to a octor who pescribed me fluconazole and lobate gm a anti fungal cream the infection has healed but the shin joined with the penis head is still red can u suggest me some remedies

doctor1 MD

i hav cuts on my prepuce jst immediately after mastubation.. and it fades away in 2 days.. shwed to a dermatologist he gave fluconazole 150mg single dose and ointment containing clotraimzole+beclomethazone.. its been 3 days now.. the cuts hav faded a little but its still present.. what should i do?

doctor1 MD

I had casual sex a month ago and a few days after felt the head of my penis burning as well as the part between testicles and anus (urethra?). Some days I felt a sensation like urine incontinency and sometimes i detect discharge which looks and feels very much like pre-semen, but I have found that that discharge is mostly after having sex or just an erection.

I consulted a general medician first and a uro-whatever doctor afterwards. The latter made tests for chlamydia (blood test), VIH, Sifilis, and another urine test (I already had one taken with the first sympthoms). Everything was negative/ok, just mucin was high both times. Now, the first doctor recommended a treatment of Ciprofloxacine with some red pills that made me pee orage color, both for a week. The second doctor gave me some 7 pills that were a mixture of Tinidazole (250 mg), Azitromicine (500 mg) and Fluconazole (37.5) and instructed me to buy 3 more for a total 5 days. Since I was not able to get that combined pill in local drugstore I bought last two separated and Metronidazole instead of Tinidazole. I finished the treatment. Pain has mainwhile relieved mostly, but I still see the discharge. Any suggestions?

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and they said that i have XXXXXXX otch and prescribed me an anti fungal cream but couldnt find it. I...

doctor1 MD

Hello doc my mother has some skin problem

doctor1 MD

I have a persistent yeast infection using fluconasole only takes it away for a day or two at the most. Sounds like nothing but is very uncomfortable. It was triggered when I was required to take 4 amoxicillin before a dental procedure after a knee...